Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dent on the forehead post major accident, big diagonal furrow from eyes to hairline. Treatment to get rid of this?

I am doing a Google search to find what I can about .... a major car accident dented my forehead .. what can I do ? I have this big diagonal furrow from eyes to hairline. It makes me look scary to others. Or mental idiot. I read some searches. They suggest a surgeon inspect it. They say Botox will not help a dented forehead. What do you suggest as a first step for me after this information search ?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  992
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

Thanks for writing here.

Botox is used to tighten facial muscles .

Hence it is used in wrinkles,eye furrows etc.

In your case you will require either a surgery or a derma filler.

I will suggest to go for derma fillers and then scar surgery from a cosmetic surgeon.

Take care.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor